Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3931
Title: Fundamental Solutions for Hyperbolic Operators with Variable Coefficients
Authors: Yagdjian, Karen
Keywords: fundamental solutionshyperbolic operatorsde~Sitter spacetimetails
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Source: Karen Yagdjian, "Fundamental Solutions for Hyperbolic Operators with Variable Coefficients”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 42 suppl. (2010), pp. 221-243.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics;42 suppl. (2010)
Abstract: 
In this article we describe a new method to construct fundamental solutions for operators with variable coefficients. That method was introduced in {\it J. Differential Equations} {\bf 206} (2004), 227-252, to study the Tricomi-type equation. More precisely, the new integral operator is suggested which transforms the family of the fundamental solutions of the Cauchy problem for the equation with the constant coefficients to the fundamental solutions for the operators with variable coefficients.
Type: Article
URI: http://hdl.handle.net/10077/3931
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.42 (2010) s.

Files in This Item:
File Description SizeFormat
Yagdjian.pdf260.94 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 10

1,108
Last Week
9
Last month
checked on Apr 1, 2020

Download(s) 50

497
checked on Apr 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.